# SDR AALA202206018319

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737
- Aircraft serial: 33256
- Aircraft time: 12,362 hours, 5,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY SERVICE DOOR GIRT BAR IS LOOSE IN HOLDER AFTER DISARMED. TIGHTENED GRIT BAR CLIP.
